DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10038

Title: WEAK COMPACTNESS OF SOLUTION MEASURES OF NONLINEAR APPROXIMATE RANDOM OPERATOR-EQUATIONS
Authors: JOSHI, MC
Issue Date: 1987
Publisher: MARCEL DEKKER INC
Citation: STOCHASTIC ANALYSIS AND APPLICATIONS, 5(2), 151-166
URI: http://dx.doi.org/10.1080/07362998708809111
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10038
http://hdl.handle.net/10054/10038
ISSN: 0736-2994
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback